This paper deals with the tree-shaped network with three strings, in which the control is imposed on an external vertex with a collocated observation. By choosing the suitable state space, the system equation is transformed into an abstract linear system.The admissbility of observation operator is obtained by the method of energy multiplier, and the admissbility of control operator is also obtained by the dual principle. The transfer function of the system is derived and its uniform bounded-ness in some right half-plane implies the wellposed-ness of the system. Finally, the limit of the transfer function at the positive infinity of real axis and the feedthrough operator are obtained, which shows that the system is regular.
ZHENG Fu , LI Xin XU, Shuangshuang.
WELL-POSEDNESS AND REGULARITY OF THE TREE-SHAPED NETWORK WITH THREE STRINGS. Journal of Systems Science and Mathematical Sciences, 2013, 33(12): 1468-1479 https://doi.org/10.12341/jssms12222